English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Association of auditory hallucinations and anticonvulsant hypersensitivity syndrome with carbamazepine treatment

Beitinger, P. A., Kirmeier, T., Bronisch, T., & Wetter, T. C. (2006). Association of auditory hallucinations and anticonvulsant hypersensitivity syndrome with carbamazepine treatment. Pharmacopsychiatry, 39, 192-193.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-9988-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-9989-9
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Beitinger, P. A.1, Author              
Kirmeier, T.2, Author              
Bronisch, T.3, Author              
Wetter, T. C.1, Author              
Affiliations:
1AG Steiger, Axel, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607160              
2AG Rein, Theo, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607155              
3AG Bronisch, Thomas, Florian Holsboer (Direktor), Max Planck Institute of Psychiatry, Max Planck Society, ou_1607143              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 294356
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Pharmacopsychiatry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 Sequence Number: - Start / End Page: 192 - 193 Identifier: -